# SDR 99ZZZX2149

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5910V
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780377
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor
- Part number: 6760000
- Condition: Misinstalled
- Location: Mlg
- Part time: 2,965 hours
- Component: 6774802
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, EMERGENCY GEAR EXTENSION SYSTEM WAS DEPLOYED.  THE RT MAIN GEAR CAME DOWN VIOLENTLY AND THE LT MAIN GEAR AND NOSE GEAR PARTIALLY DEPLOYED.  INVEST REVEALED THE RESTRICTOR PN 67600-00 THAT SHOULD HAVE BEEN INSTALLED IN THE RT MAIN GEAR RETURN LINE WAS INSTEAD INSTALLED IN THE RETURN LINE FOR THE NOSE GEAR AND LT MAIN GEAR.  THIS ALLOWED RT MAIN GEAR TO OPERATE WITHOUT RESTRICTION WHILE INTRODUCING A RESTRICTION IN THE NOSE GEAR LINE AND DOUBLING RESTRICTION IN LT MAIN GEAR LINE.  RESTRICTOR PROPERLY INSTALLED AND EMERG EXT SYS OPERATED NORMALLY.  IT IS NOT KNOWN  HOW LONG THE SYS WAS CONFIGURED INCORRECTLY, BUT ANY ANNUAL OR 100 HR INSP MUST INCLUDE A TEST OF THE EMERG GEAR EXTENSION SYS.
